Covering all cliques of a graph

Research output: Contribution to journalArticle

85 Citations (Scopus)


The following conjecture of T. Gallai is proved: If G is a chordal graph on n vertices, such that all its maximal complete subgraphs have order at least 3, then there is a vertex set of cardinality ≤n 3 which meets all maximal complete subgraphs of G. Further related results are given.

Original languageEnglish
Pages (from-to)117-126
Number of pages10
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - Dec 14 1990

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Covering all cliques of a graph'. Together they form a unique fingerprint.

  • Cite this